×

zbMATH — the first resource for mathematics

\(H_\infty\)-control for Markovian jumping linear systems with parametric uncertainty. (English) Zbl 1026.93504
Summary: This paper studies the problem of \(H_\infty\)-control for linear systems with Markovian jumping parameters. The jumping parameters considered here are two separable continuous-time, discrete-state Markov processes, one appearing in the system matrices and one appearing in the control variable. Our attention is focused on the design of linear state feedback controllers such that both stochastic stability and a prescribed \(H_\infty\)-performance are achieved. We also deal with the robust \(H_\infty\)-control problem for linear systems with both Markovian jumping parameters and parameter uncertainties. The parameter uncertainties are assumed to be real, time-varying, norm-bounded, appearing in the state matrix. Both the finite-horizon and infinite-horizon cases are analyzed. We show that the control problems for linear Markovian jumping systems with and without parameter uncertainties can be solved in terms of the solutions to a set of coupled differential Riccati equations for the finite-horizon case or algebraic Riccati equations for the infinite-horizon case. Particularly, robust \(H_\infty\)-controllers are also designed when the jumping rates have parameter uncertainties.

MSC:
93B36 \(H^\infty\)-control
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] MARITON, M., Detection Delays, False Alarm Rates, and the Reconfiguration of Control Systems, International Journal of Control, Vol. 49,No. 1, pp. 981–992, 1989. · Zbl 0675.93069
[2] PATTON, R. J., FRANK, P. M., and CLARK, R. N., Fault Diagnosis in Dynamic Systems: Theory and Applications, Prentice Hall, London, England, 1989.
[3] SRICHANDER, R., and WALKER, B. K., Stochastic Stability Analysis for Continuous-Time Fault–Tolerant Control Systems, International Journal of Control, Vol. 57,No. 2, pp. 433–452, 1989. · Zbl 0808.93067
[4] KRASOVSKII, N. N., and LIDSKII, E. A., Analysis Design of Controller in Systems with Random Attributes, Part 1, Automation and Remote Control, Vol. 22, pp. 1021–1025, 1961.
[5] SWORDER, D. D., Feedback Control of a Class of Linear Systems with Jump Parameters, IEEE Transactions on Automatic Control, Vol. 14,No. 1, pp. 9–14, 1969.
[6] WONHAM, W. M., Random Differential Equations in Control Theory, Probabilistic Methods in Applied Mathematics, Edited by A. T. Bharucha-Reid, Academic Press, New York, New York, pp. 131–213, 1971.
[7] MARITON, M., and BERTRAND, P., Output Feedback for a Class of Linear Systems with Stochastic Jump Parameters, IEEE Transactions on Automatic Control, Vol. 30,No. 9, pp. 898–900, 1985. · Zbl 0576.93069
[8] FRAGOSO, M. D., On a Partially Observable LQG Problem for Systems with Markovian Jumping Parameters and Quadratic Cost, System and Control Letters, Vol. 10,No. 5, pp. 349–356, 1988. · Zbl 0642.93067
[9] CHIZECK, H. J., WILLSKY, A. S., and CASTANON, D., Discrete-Time Markovian Jump Linear-Quadratic Optimal Control, International Journal of Control, Vol. 43,No. 1, pp. 213–231, 1986. · Zbl 0591.93067
[10] JI, Y., and CHIZECK, H. J., Controllability, Stabilizability, and Continuous-Time Markovian Jump Linear-Quadratic Control, IEEE Transactions on Automatic Control, Vol. 35,No. 7, pp. 777–788, 1990. · Zbl 0714.93060
[11] FENG, X., LOPARO, K. A., JI, Y., and CHIZECK, H. J., Stochastic Stability Properties of Jump Linear Systems, IEEE Transactions on Automatic Control, Vol. 37,No. 1, pp. 38–53, 1992. · Zbl 0747.93079
[12] KALMANOVICH, G., and HADDAD, A. H., Optimal Constant Gain Control of Jump-Linear Systems with Discrete States Uncertainty, Proceedings of the 33rd IEEE Conference on Decision and Control, Lake Buena Vista, Florida, pp. 2187–2192, 1994.
[13] COSTA, O. L. V., and FRAGOSO, M. D., Discrete-Time LQ-Optimal Control Problems for Infinite Markov Jump Parameter Systems, IEEE Transactions on Automatic Control, Vol. 40,No. 12, pp. 2076–2088, 1995. · Zbl 0843.93091
[14] BOUKAS, E. K., Control of Systems with Controlled Jump Markov Disturbances, Control Theory and Advanced Technology, Vol. 9,No. 2, pp. 577–595, 1993.
[15] BOUKAS, E. K., Robust Stability of Linear Piecewise Deterministic Systems under Matching Conditions, Control Theory and Advanced Technology, Vol. 10,No. 4, pp. 1541–1549, 1995.
[16] SHI, P., Robust Control for Linear Systems with Markovian Jumping Parameters, Preprint, 13th IFAC World Congress, San Francisco, California, pp. 433–438, 1996.
[17] DE SOUZA, E. C., and FRAGOSO, M. D., H -Control for Linear Systems with Markovian Jumping Parameters, Control Theory and Advanced Technology, Vol. 9,No. 2, pp. 457–466, 1993.
[18] FRAGOSO, M. D., RIBEIRO DO VAL, J. B., and D. L. PINTO, JR., Jump Linear H -Control: The Discrete-Time Case, Control Theory and Advanced Technology, Vol. 3,No. 4, pp. 1459–1474, 1995.
[19] PAN, Z., and BASAR, T., H -Control of Large-Scale Jump Linear Systems via Averaging and Aggregation, Proceedings of the 34th IEEE Conference on Decision and Control, New Orleans, Louisiana, pp. 2574–2579, 1995.
[20] BARMISH, B. R., Necessary and Sufficient Conditions for Quadratic Stabilizability of an Uncertain System, Journal of Optimization Theory and Applications, Vol. 46,No. 4, pp. 399–408, 1985. · Zbl 0549.93045
[21] DOYLE, J. C., Analysis of Feedback System with Structured Uncertainties, IEEE Proceedings, Vol. 129,No. 6, pp. 242–250, 1982.
[22] FRANCIS, B. A., A Course in H -Control Theory, Springer Verlag, New York, New York, 1987. · Zbl 0624.93003
[23] ZAMES, G., Feedback and Optimal Sensitivity: Model Reference Transformation, Multiplicative Seminorms, and Approximate Inverse, IEEE Transactions on Automatic Control, Vol. 26,No. 2, pp. 301–320, 1981. · Zbl 0474.93025
[24] KHARGONEKAR, P. P., PETERSEN, I. R., and ROTEA, M. A., H -Optimal Control with State Feedback, IEEE Transactions on Automatic Control, Vol. 33,No. 8, pp. 786–788, 1988. · Zbl 0655.93026
[25] DOYLE, J. C., GLOVER, K., KHARGONEKAR, P. P., and FRANCIS, B. A., State Space Solutions to the Standard H 2 -and H -Control Problems, IEEE Transactions on Automatic Control, Vol. 34,No. 8, pp. 831–847, 1989. · Zbl 0698.93031
[26] WILLSKY, A. S., A Survey of Design Methods for Failure Detection in Dynamic Systems, Automatica, Vol. 12,No. 5, pp. 601–611, 1976. · Zbl 0345.93067
[27] SWORDER, D. D., and ROGERS, R. O., An LQ-Solution to a Control Problem Associated with a Solar Thermal Central Receiver, IEEE Transactions on Automatic Control, Vol. 28,No. 8, pp. 971–978, 1983.
[28] ATHANS, M., Command and Control (C2) Theory: A Challenge to Control Science, IEEE Transactions on Automatic Control, Vol. 32,No. 2, pp. 286–293, 1987.
[29] MOERDER, D. D., HALYO, N., BROUSSARD, J. R., and CAGLAYAN, A. K., Application of Precomputed Control Laws in a Reconfigurable Aircraft Flight Control System, Journal of Guidance, Control and Dynamics, Vol. 12,No. 3, pp. 325–333, 1989.
[30] PETKOVSKI, D. B., Multivariable Control System Design: A Case Study of Robust Control of Nuclear Power Plants, Fault Detection and Reliability, Vol. 9,No. 2, pp. 239–246, 1987.
[31] BOUKAS, E. K., and HAURIE, A., Manufacturing Flow Control and Preventive Maintenance: A Stochastic Control Approach, IEEE Transactions on Automatic Control, Vol. 35,No. 7, pp. 1024–1031, 1990. · Zbl 0718.90036
[32] BOUKAS, E. K., ZHU, Q., and ZHANG, Q., Piecewise Deterministic Markov Process Model for Flexible Manufacturing Systems with Preventive Maintenance, Journal of Optimization Theory and Applications, Vol. 81,No. 2, pp. 259–275, 1994. · Zbl 0824.90071
[33] BOUKAS, E. K., YANG, H., and ZHANG, Q., Minmax Production Planning in Failure-Prone Manufacturing Systems, Journal of Optimization Theory and Applications, Vol. 87,No. 2, pp. 269–286, 1995. · Zbl 0839.90055
[34] BOUKAS, E. K., ZHANG, Q., and YIN, G., Robust Production and Maintenance Planning in Stochastic Manufacturing Systems, IEEE Transactions on Automatic Control, Vol. 40,No. 6, pp. 1098–1102, 1995. · Zbl 0837.90054
[35] BOUKAS, E. K., and YANG, H., Optimal Control of Manufacturing Flow and Preventive Maintenance, IEEE Transactions on Automatic Control, Vol. 41,No. 6, pp. 881–885, 1996. · Zbl 0855.90065
[36] ITO, K., and MCKEAN, H. P., Diffusion Processes and Their Sample Paths, Springer Verlag, Berlin, Germany, 1965. · Zbl 0127.09503
[37] KUSHNER, H. J., Stochastic Stability and Control, Academic Press, New York, New York, 1967. · Zbl 0244.93065
[38] ABOU-KANDIL, H., FREILING, G., and JANK, G., Solution and Asymptotic Behavior of Coupled Riccati Equations in Jump Linear Systems, IEEE Transactions on Automatic Control, Vol. 39,No. 8, pp. 1631–1636, 1994. · Zbl 0925.93387
[39] SALAMA, A. I. A., and GOURISHANKAR, V., A Computational Algorithm for Solving a System of Coupled Algebraic Matrix Riccati Equations, IEEE Transactions on Computers, Vol. 23,No. 1, pp. 100–102, 1974. · Zbl 0298.65060
[40] PETERSEN, I. R., A Stabilization Algorithm for a Class of Uncertain Linear Systems, System and Control Letters, Vol. 8,No. 4, pp. 351–357, 1987. · Zbl 0618.93056
[41] XIE, L., DE SOUZA, C. E., and FRAGOSO, M. D., H -Filtering for Linear Periodic Systems with Parameter Uncertainty, System and Control Letters, Vol. 17,No. 5, pp. 343–350, 1991. · Zbl 0748.93043
[42] BOYD, S., GHAOUI, L. E., FERON, E., and BALAKRISHNAN, V., Linear Matrix Inequalities in System and Control Theory, SIAM, Philadelphia, Pennsylvania, 1994. · Zbl 0816.93004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.